MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32533
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event has been reported by the manufacturer under mdr#9680654-2019-00039.
 
Event or Problem Description
Patient underwent a aaa repair on (b)(6) 2019 for a aaa in which the following devices were implanted: zfen-p-2-30-94-r.Zfen-d-12-28-76-c, zsle-30-39-zt (left iliac), zsle-20-74-zt (right iliac), and esbe-26-39-zt.A small endoleak was noted and the physician placed the esbe device which resolved the leak.The patient returned for scheduled follow up on (b)(6) 2019 and an endoleak, possible type ii, and the physicians partner suggested possible type ii endoleak via angiogram.A follow up procedure to address the leak was scheduled for (b)(6) 2019.On friday (b)(6) 2019, the follow up procedure to determine where the endoleak was located could not be determined.As the physician noted this was a brisk endoleak it was decided to re-align the device at the bifurcation.Physician did images with coda balloon to see if overlap leaked but was unsuccessful in determining.A zsle-20-56, lot# 9670741, was deployed in the left iliac but did not stop the leak.The physician then deployed an esbe-30-39-zt- lot# 9888654, a zsle-20-90-zt- lot# 9835111 (right iliac) and a zsle-20-74-zt- lot# 9748250 (left iliac).Did a kissing cota balloon and a final angiogram showed no leak.The patient was discharged to go home the following day, saturday.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key9157863
Report Number3005580113-2019-00484
Device Sequence Number18944454
Product Code MIH
UDI-Device Identifier10827002325330
UDI-Public(01)10827002325330(17)220430(10)AC1036635
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2019
Report Date (Section F) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberG32533
Device Catalogue NumberZFEN-P-2-30-94-R
Device Lot NumberAC1036635
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/17/2019
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer10/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Date Report Sent to FDA10/04/2019